Pain in the head with fizzing noise

Hello everyone. My husband has had to come off Methotrexate because of chest problems. He is now suffering from a flare up with very bad joint pain all over. He is complaining of a headache and a loud fizzing noise in his head. I just wondered if this is normal. Just waiting for the RA nurse to phone me to maybe give him some stronger pain meds. He suffers from chronic fatigue as well.

Thanks in advance

8 Replies

oldestnewest
  • With those symptoms he needs medical help.

    It may be something not related to his ra.

    Glad they are getting in touch with you and hope he feels better soon.

    Hope you get some rest too x

  • Tinnitus? Re fizzing in the head?

    Best to get that checked out.

  • How is he now?

  • He has been in bed for most of the day, but he did get up for some food early evening. Head a bit better noise has gone. He says it isn't tinnitus because he gets that and it's a different noise this is on the top of his head. I spoke to the rummy nurse and she said to get some stronger painkillers from GP didn't seem too worried about the head problems. I think that there is so much going on that that's just the way it presents its self with him if that make sense. It is the fatigue that really gets him down. we went to my daughters yesterday and he just fell asleep, we were only there for a flying visit, and he went well away. We left him for a while and went for a walk around the garden, and then went back and woke him up. He still had a nap in the afternoon, and as I said he has been sleeping most of the day today. It's no life, is it? I wish there was something I could do to help him, except keep him fed and watered.

    Thanks for your concern.

  • It is awful. When you think his body is in overtime causing inflammation everywhere you can understand the tiredness.

    When they get the disease more controlled that will improve hopefully .

    You sound like a great supporter to him .

    Hope tomorrow's better xx

  • I take my hat off to you. Your concern for your husband is so touching. You are his voice to the doctors and nurses. I know you feel better that the nurse & GP say don't worry about the "head problems"...but deep down, IF you are still worried, take him for a 2nd opinion at your local hospital. A fizzy sound in the head just isn't normal.

    .Who cares if it's discovered you are over reacting? You will feel better...and you can always blame the crazy Canadian, Sue

    Best wishes to you & your hubby

    Sue

    PS.I hope it's a side effect of mtx or whatever....let the doctors examine him in person, not over the phone. Believe me, you will feel better.

  • When I was on Methotrexate I had a " rushing" noise in my head. It drove me crazy and was more noticeable when trying to get off to sleep with no other noises to distract me. I had to stop Methotrexate as the side effects didn't agree with me and you have reminded me that I now do not get the head " rushing" noise so I can only put it down to the Methotrexate.

  • Thank you, everyone, for your comments it's nice to know someone is out there. Husband a bit better today, I am hoping he is going to be well enough to go on holiday next week, a couple of weeks in the sun should do him good. He has a CT scan booked for Friday so the results should be back when we return (if we go).

You may also like...